Announcement

Collapse
No announcement yet.

I need help with BCG!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    yvette
    Support Leader

  • yvette
    replied
    MARY!!! What a fool I am! Like Duh?! I should've called you. I totally forgot you're having this done--(brain fart?, PMS? Old age?)
    I forgot to find out about the side effects. Thanks so much for posting---please let us all know how it all works out. I would find that very beneficial. Also, you have to come visit me in March......I'll bribe you with cake!!!
    y.

    Leave a comment:

  • MaryFitz
    Registered User

  • MaryFitz
    replied
    Yvette,

    I finished my 6 week course of BCG on 1/11. As the treatment progressed I was very, very fatigued. However, I did not experience any of the typical "chemotherapy like" side effects such as, nausea or hair loss.

    On the other hand I am now in an extreme flare, which may have been caused by the BCG treatments. My uro stated that the treatment could put me into cystitis.

    I won't know for another 6 weeks or so if I had any success with the treatments but I'll let everyone know the outcome.

    Take care,
    Mary

    Leave a comment:

  • Amanda
    Registered User

  • Amanda
    replied
    Dr. Ken Peters was twice on the expert chats and spoke in detail about BCG.

    I hope you find the information you need.

    Amanda
    ([email protected])

    Leave a comment:


  • LM
    replied
    Hi Yvette, BCG isn't a form of chemotherapy. They use it as a treatment for bladder cancer but it's a weakened strain of the tuberculosis bacteria. Some of the expert transcripts on this website talk about it in a lot of detail. Are you going to do it?

    Leave a comment:

  • yvette
    Support Leader

  • yvette
    started a topic I need help with BCG!!!

    I need help with BCG!!!

    Hello Everyone! I had a question regarding BCG. Since it is a form of chemotherapy, does it have the same side effects as other chemo? IE: The hair loss, puffiness in the face, vomiting, weight loss? Or am I way off base here?
    Thanks so much in advance!
    y.

Working...
X